Borel sets and Ramsey's theorem

Journal of Symbolic Logic 38 (2):193-198 (1973)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,168

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Stable Ramsey's Theorem and Measure.Damir D. Dzhafarov - 2011 - Notre Dame Journal of Formal Logic 52 (1):95-112.
On the Ramsey property for sets of reals.Ilias G. Kastanas - 1983 - Journal of Symbolic Logic 48 (4):1035-1045.
Strong measure zero sets and rapid filters.Jaime I. Ihoda - 1988 - Journal of Symbolic Logic 53 (2):393-402.
Ramsey sets, the Ramsey ideal, and other classes over R.Paul Corazza - 1992 - Journal of Symbolic Logic 57 (4):1441 - 1468.
A new proof that analytic sets are Ramsey.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (1):163-165.

Analytics

Added to PP
2009-01-28

Downloads
183 (#70,520)

6 months
4 (#183,048)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Happy families.A. R. D. Mathias - 1977 - Annals of Mathematical Logic 12 (1):59.
Infinite combinatorics and definability.Arnold W. Miller - 1989 - Annals of Pure and Applied Logic 41 (2):179-203.
Selective ultrafilters and homogeneity.Andreas Blass - 1988 - Annals of Pure and Applied Logic 38 (3):215-255.
An effective proof that open sets are Ramsey.Jeremy Avigad - 1998 - Archive for Mathematical Logic 37 (4):235-240.

View all 25 citations / Add more citations

References found in this work

Internal cohen extensions.D. A. Martin & R. M. Solovay - 1970 - Annals of Mathematical Logic 2 (2):143-178.

Add more references